# SDR CALA0400220

- Difficulty date: March 6, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 53,714 hours, 27,978 cycles
- Engine: Ge CFM563B1
- Engine time: 44,238 hours, 22,594 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE EXPERIENCED A POWER LOSS AT CRUISE WHILE EN ROUTE FROM MCO TO CLE.  THE AIRCRAFT WAS DIVERTED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED IAW MM 71-00-00. SHOP TEARDOWN REVEALED A FAILED NR 4 BEARING.
